# SDR UALA2010011800210

- Difficulty date: January 16, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 40,838 hours, 11,324 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 79027013
- Part serial: 417
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG PRV VALVE EICAS ON TAXI IN. UNABLE TO RUN ENGINE IN KOA. LOCKED OUT PRV VALVE. REPLACED RT ENG PRV.
